Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Structure theory of faithful rings. I. Closure operations on lattices


Author: R. E. Johnson
Journal: Trans. Amer. Math. Soc. 84 (1957), 508-522
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9947-1957-99935-6
Part II: Trans. Amer. Math. Soc. (2) (1957), 523-544
MathSciNet review: 0084493
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Abelian groups that are direct summands of every containing abelian group, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 800-806. MR 0002886 (2:126i)
  • [2] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, rev. ed., vol. 25, New York, 1948. MR 0029876 (10:673a)
  • [3] R. L. Blair, Ideal lattices and the structure of rings, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 136-153. MR 0055974 (15:4e)
  • [4] B. Eckmann and A. Schopf, Über injektive Moduln, Archive der Mathematik vol. 4 (1953) pp. 75-78. MR 0055978 (15:5d)
  • [5] S. Hanai, On commutative $ T$-closure operators, Kodai Math. Sem. Rep. (1953) pp. 17-19, Math. Rev. vol. 15 (1954) p. 193. MR 0057226 (15:193b)
  • [6] R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 891-895. MR 0045695 (13:618c)
  • [7] -, Prime rings, Duke Math. J. vol. 18 (1951) pp. 799-809. MR 0045696 (13:618d)
  • [8] -, Representations of prime rings, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 351-357. MR 0053917 (14:839f)
  • [9] -, The imbedding of a ring as an ideal in another ring, Duke Math. J. vol. 20 (1953) pp. 569-574. MR 0058579 (15:391d)
  • [10] -, Semi-prime rings, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 375-388. MR 0062715 (16:5d)
  • [11] J. Levitzki, Prime ideals and the lower radical, Amer. J. Math. vol. 73 (1951) pp. 25-29. MR 0038953 (12:474c)
  • [12] N. H. McCoy, Rings and ideals, Carus Math. Monograph, vol. 8, 1948. MR 0026038 (10:96b)
  • [13] -, Prime ideals in general rings, Amer. J. Math. vol. 71 (1949) pp. 823-833. MR 0032590 (11:311c)
  • [14] M. Nagata, On the theory of radicals in a ring, J. Math. Soc. Japan vol. 3 (1951) pp. 330-344. MR 0047619 (13:902j)
  • [15] Y. Sampei, On lattice completions and closure operations, Comm. Math. Univ. St. Paul vol. 2 (1953) pp. 55-70. MR 0060479 (15:675c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-99935-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society